MathSciNet Relay Station
MathSciNet bibliographic data
MR1427844 42B30 (30H05 46E20)
Hedenmalm, Håkan; Lindqvist, Peter; Seip, Kristian A Hilbert space of Dirichlet series and systems of dilated functions in $L^2(0,1)$. Duke Math. J. 86 (1997), no. 1, 1–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement